# SDR SWAA2022062721346

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 77,882 hours, 46,151 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY EXIT LIGHT INOP / [01] OPS CHECKED RIGHT OVER WING EMERGENCY EXIT LIGHT PER AMM 33-51-00; NO FAULTS NOTED
